MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824270
Medical Device Problem Codes Inflation Problem (1310); Difficult to Remove (1528)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient vessel obstruction occurred.A procedure was being performed using a synergy xd mr us 2.75 x 24mm device for treatment.During the procedure while inside the patient, it was noted that the balloon was only able to inflate about halfway.The stent was able to deploy on the proximal end, but remained attached to the balloon on the distal end.Upon closer inspection, it was noticed that the struts of the stent were stuck on the balloon.The indeflator had lost pressure and was noted to be spinning.Upon trying to remove the stent catheter using multiple ways, including inserting a non-boston scientific guide extension catheter over the balloon and using manual force to dislodge the struts from the balloon, the diagonal branch shut down and lost flow.The patient was then sent to surgery and the stent was successfully removed.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15925632
Report Number2124215-2022-48572
Device Sequence Number20140120
Product Code NIQ
UDI-Device Identifier08714729980902
UDI-Public08714729980902
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/07/2024
Device Model NumberH7493941824270
Device Lot Number0029963783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date12/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient SexMale